# SDR SWAA2023092694709

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED BS664.5; WL 202; LBL52 APPROX 1 INCH IN LENGTH. MARKED WITH BLACK SHARPIE.<[01] REPAIRED HORIZONTAL BEADED PRESSURE DECK WEB BETWEEN STA 663.75 TO 675 LBL 30 TO LBL 60 PER SRM 53-40-51-2R-2. FIG. 203.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REPAIRED CRACK IN HORIZONTAL PRESSURE DECK BS 664.5; WL 202; LBL 52 PER SRM 53-40-51-2R-2.
